Lately, & off & on over the past couple of years, I go through periods where my whole head feels like I'm spinning in circles. It comes in waves & usually happens when I'm laying on my side, but has happened when I'm up & walking too. I checked with my doctor, & she says it's not an ear infection. I'm wondering if it might be a side effect from my meds. I'm on trazedone, topamaz, seroquel, lamatryl, ativan, amitriptiline, & a little blue sleeping pill (can't remember the name).
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...